Jump to content
Sign in to follow this  
Cent

Proviron and feeling of anxiety.

Recommended Posts

I came out of almost two years in TRT (high physiological levels) with periods of blasting several quick releasing AAS. Now, after 5 months with proper PCT and all, and

my Total T is at 603 ng/dl and my E2 at 39.7 pg/ml.

The E2 must be slightly elevated due to my cannabis consumption (high).

So, now I'm getting active again, but clean this time, since my levels are good! Only thing I took the last 3 days is proviron (1 tablet 25mg a day).

I noticed excessive sweating in my palms and feeling of agony, anxiety, something inside my chest, a feeling like I see my girlfriend cheating on me. I hate this feeling, it's not very intense, but it is there, and it's gets annoying because it stays there all day!

I have taken almost all types AAS at times, NPP, halo, tren, and other highly androgenic stuff, but I only experience this feeling with Provi!

By the way, Proviron is dead cheap in Greece, you get it from the pharmacy like aspirin. I mean it is legit mesterolone.

How can I combat this? I am about to go train with some crossfit ppl this morning and hope to release all the stress there. I will take provi again today for this workout and I will try to combat the feeling with intense exercise and let you know.

Share this post


Link to post
Share on other sites

I came out of almost two years in TRT (high physiological levels) with periods of blasting several quick releasing AAS. Now, after 5 months with proper PCT and all, and

my Total T is at 603 ng/dl and my E2 at 39.7 pg/ml.

The E2 must be slightly elevated due to my cannabis consumption (high).

So, now I'm getting active again, but clean this time, since my levels are good! Only thing I took the last 3 days is proviron (1 tablet 25mg a day).

I noticed excessive sweating in my palms and feeling of agony, anxiety, something inside my chest, a feeling like I see my girlfriend cheating on me. I hate this feeling, it's not very intense, but it is there, and it's gets annoying because it stays there all day!

I have taken almost all types AAS at times, NPP, halo, tren, and other highly androgenic stuff, but I only experience this feeling with Provi!

By the way, Proviron is dead cheap in Greece, you get it from the pharmacy like aspirin. I mean it is legit mesterolone.

How can I combat this? I am about to go train with some crossfit ppl this morning and hope to release all the stress there. I will take provi again today for this workout and I will try to combat the feeling with intense exercise and let you know.

Withdrawal from your weed son!!

Share this post


Link to post
Share on other sites

I just got some and came back home. I also had a hell of a workout with childhood friend. My first time at the cross-fit center! Both me and my friend Alex have served the Greek Troops in the past, I had a great aerobic and all own bodyweight exercises and a good signal for my whole body which you can only get when someone is forcing you - this come be human or stopwatch.

Nevertheless, as soon as I came out the shower, I wanted my occasional smoke. the 'menthol ' one. that's not a pro-hormone. lol

So I did... with Alex... and we analyzed the snatch and the clean. It was a very thorough analysis, whatsoever.

I have stopped smoking cigarettes though, and started working out again. I prefer when I force my body to quit smoking, rather than trying with my mind. It doesn't work at all with my lifestyle. Thus, I must work-out in my life, or I get really ... not-well.

Now, I remember I wouldn't smoke the green when in the army, but fags yes.

Whatever, I shouldn't say that much. I don't know whether a joint is bad. I consider it a beer for Arnold. So, I drink a beer too. Hahaha

Share this post


Link to post
Share on other sites

I just realised I didn't stay on topic! So, as far as Proviron is concerned; the feeling was not there today, BUT yes I also smoked, BUT I remember it used to be there in the past when I used provi again and this time as well. which I only took that. only. I also grew body hair quicker with continuous usage.

I come to say that it intensifies my life stress and irritability. It is a factor. Alone, it was controllable. Together, with the withdrawal factor; they have an impact, enough for me to start this thread. But, each one on their own are controllable by me.

(I also see that provi goes well with the herb...)

Share this post


Link to post
Share on other sites

I think someone has a bit of a crossfit fetish hahaha!!

hahahah! I listen to my dnb mix atm and laugh out loud! I was about to comment on a youtube video of What is crossfit. The comment would be Cro****! But then on the other hand, it was it that gave me the endorphins! so, I thought, fair enough, call it as such , coz it's not aerobics, nor free weights , or bodyweight, kettlebells, and all that. I wanted to do my Cleans and snatches at the end of the day. Can't do it at the standard gym, innit?

Very cute bird at the reception, Elena. mmmmmmm.... Game ....

Share this post


Link to post
Share on other sites

I smoked weed everyday for a good few years...loved it for a long time but about 6 months before I stopped I started getting extreme anxiety when I was on it, couldn't look at people or got nervous when talking to people, focused on all the bad elements of my life etc... Only way I could get over it was to drink and smoke at the same time..had to knock it on the head in the end!

Share this post


Link to post
Share on other sites

It could definitely be Proviron. Weed can lower your serotonin and increase cortisol levels in some people, particularly people sensitive to stimulants. I personally can not tolerate any stimulants, and only certain strains of weed will make me feel ok, and not to much.

I start taking proviron about 10 days ago, i start being agitated, gave me terrible anxiety  and made me very depressed;  so I stopped to see if it was the Pro. or other things. In few days it All went away. So i tried again yesterday and it was horrible, this is the next morning after and i still feel how stimulent it is. Proviron like any androgens will stimulate your central nervous system, this causes release of ACTH, this hormone will stimulate your adrenals to produce cortisol. When cortisol is released it is always released with adrenaline, this is what makes me feel edgy and gives that feeling of anxiety. Cortisol also inhibits serotonin pathway in the brain, making 5htp converting into a different chemical than serotonin, a chemical known to be neuro-toxic. 
FYI, i do not smoke weed.

To combat this i took pure 250mg CBD gel caps under the tongue, each gel caps has 25 mg of CBD, quite strong. Bcs of them i was able to sleep. Keep in mind that even CBD in some people can be also a stimulant, particularly at lower dosages. Some people use CBD as nootropic. Other stuff you can use is L-theanine, Taurine, Glycine, Magnesium, Melissa, 5HTP and Magnolia Bark for cortisol. Take a strong fish oil to decrease inflammation and lower cortisol, and stay away from stimulants like coffee or weed. Your brain will regenerate and you will feel much better.

 

Good luck!

Share this post


Link to post
Share on other sites
On 21/02/2014 at 7:22 AM, Cent said:

I came out of almost two years in TRT (high physiological levels) with periods of blasting several quick releasing AAS. Now, after 5 months with proper PCT and all, and

 

my Total T is at 603 ng/dl and my E2 at 39.7 pg/ml.

 

The E2 must be slightly elevated due to my cannabis consumption (high).

 

So, now I'm getting active again, but clean this time, since my levels are good! Only thing I took the last 3 days is proviron (1 tablet 25mg a day).

 

I noticed excessive sweating in my palms and feeling of agony, anxiety, something inside my chest, a feeling like I see my girlfriend cheating on me. I hate this feeling, it's not very intense, but it is there, and it's gets annoying because it stays there all day!

 

I have taken almost all types AAS at times, NPP, halo, tren, and other highly androgenic stuff, but I only experience this feeling with Provi!

 

By the way, Proviron is dead cheap in Greece, you get it from the pharmacy like aspirin. I mean it is legit mesterolone.

 

How can I combat this? I am about to go train with some crossfit ppl this morning and hope to release all the stress there. I will take provi again today for this workout and I will try to combat the feeling with intense exercise and let you know.

Get off the proviron.

That would combat it.

 

It also sounds like what a lot of people get from weed.

Panic and anxiety attacks.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×